Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Tightly closed ideals of small type


Author: Adela Vraciu
Journal: Proc. Amer. Math. Soc. 132 (2004), 341-346
MSC (2000): Primary 13A35
Published electronically: September 5, 2003
MathSciNet review: 2022354
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the smallest possible type of tightly closed ideals that are cofinal with the powers of the maximal ideal; this numerical invariant yields information about the tight closure of arbitrary ideals in the ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13A35

Retrieve articles in all journals with MSC (2000): 13A35


Additional Information

Adela Vraciu
Affiliation: Department of Mathematics, University of Kansas, Lawrence, Kansas 66045
Address at time of publication: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208
Email: avraciu@math.ukans.edu, vraciu@math.sc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07085-0
PII: S 0002-9939(03)07085-0
Keywords: Tight closure, type
Received by editor(s): July 8, 2002
Received by editor(s) in revised form: October 9, 2002
Published electronically: September 5, 2003
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2003 American Mathematical Society